# SDR ASAA2017010619261

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 11,588 hours, 3,824 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN BOTH FMCS BLANKED OUT.  THEY BOTH RECOVERED ON THEIR OWN BUT ALL FMC DATA PERTAINING TO THE FLIGHT WAS LOST.  ACFT GROUNDED.  CHECKED BOTH FMC'S AND ACCOMPLISHED  FIM 34-61 TASK 804. OPS CHECKED NORMAL.
